# SDR SWAA2023051946012

- Difficulty date: May 5, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON ATTACH ANGLE STA 663 AT LBL 8 (WL 167)<[01] FAULT RESOLVED ON OTHER FAULT; SEE TTQ8QOOKVEM5 FOR REPAIR;[02] VERIFIED STEP 1 AUDIT CW
